Advertisement

Ukrainian Mathematical Journal

, Volume 34, Issue 2, pp 134–139 | Cite as

Asymptotic distribution of the moments of the least-squares estimator of a vector parameter of a nonlinear regression

  • A. V. Ivanov
Article

Keywords

Vector Parameter Nonlinear Regression Asymptotic Distribution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. I. Gusev, “Asymptotic distributions connected with some statistical estimates in the smooth case,” Teor. Veroyatn. Primen.,20, No. 3, 488–514 (1975);21, No. 1, 16–33 (1976).Google Scholar
  2. 2.
    A. V. Ivanov and Z. Tsvantsig, “The asymptotic distribution of the least-squares estimator of a vector parameter of a nonlinear regression,” Teor. Veroyatn. Mat. Statist.,26, 59–68 (1982).Google Scholar
  3. 3.
    R. N. Bhattacharya and R. Ranga Rao, Normal Approximation and Asymptotic Expansions, Wiley, New York (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • A. V. Ivanov
    • 1
  1. 1.Institute of CyberneticsAcademy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations